Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 527, NWS Tulsa, OK

November 5, 2008Cherokee County, Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2008, 11:41 PM CST for Cherokee County, Delaware County, Mayes County, Oklahoma. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2008, 11:41 PM CST (05:41 UTC)
Expired
Nov 6, 2008, 12:45 AM CST
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 6, 12:25 AM CSTTSTM WND DMGColcord, OKTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 6:34 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 060541
SVRTSA
OKC021-041-097-060645-
/O.NEW.KTSA.SV.W.0527.081106T0541Z-081106T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1141 PM CST WED NOV 5 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  EASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1245 AM CST

* AT 1139 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM DISNEY TO SPAVINAW TO 17 MILES SOUTHWEST OF ROSE...
  MOVING EAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CHLOETA...
  CLEORA...ROSE...BERNICE...JAY...LEACH...GROVE...TWIN OAKS...
  KANSAS...MAYSVILLE AND COLCORD.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE WARNED AREA. IF YOU 
ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING 
WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR 
ROOM AND STAY AWAY FROM WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3667 9462 3648 9462 3627 9458 3606 9521
      3608 9521 3609 9522 3623 9509 3652 9503
      3652 9501 3668 9500
TIME...MOT...LOC 0540Z 254DEG 30KT 3651 9500 3632 9503
          3605 9523

$$
3 follow-up statements
000 
WWUS54 KTSA 060553
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CST WED NOV 5 2008

OKC021-041-097-060645-
/O.CON.KTSA.SV.W.0527.000000T0000Z-081106T0645Z/
DELAWARE OK-CHEROKEE OK-MAYES OK-
1152 PM CST WED NOV 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CST
FOR SOUTHEASTERN MAYES...NORTHERN CHEROKEE AND DELAWARE COUNTIES...

AT 1148 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BERNICE TO JAY TO ROSE...MOVING NORTHEAST
AT 55 MPH. AT THE STRONGEST STORM WAS LOCATED NEAR JAY. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GROVE...JAY...
LEACH...TWIN OAKS...KANSAS AND COLCORD.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3667 9462 3648 9462 3627 9458 3606 9521
      3609 9522 3623 9509 3650 9494 3667 9491
TIME...MOT...LOC 0552Z 240DEG 48KT 3666 9479 3645 9481
          3620 9505

$$
000 
WWUS54 KTSA 060601
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CST THU NOV 6 2008

OKC021-097-060611-
/O.CAN.KTSA.SV.W.0527.000000T0000Z-081106T0645Z/
CHEROKEE OK-MAYES OK-
1201 AM CST THU NOV 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES AND
NORTHERN CHEROKEE COUNTIES IS CANCELLED...

LAT...LON 3649 9462 3627 9458 3617 9490 3617 9501
      3626 9502 3626 9501 3637 9501 3650 9489
      3667 9483 3667 9462
TIME...MOT...LOC 0601Z 244DEG 44KT 3665 9468 3648 9469
          3623 9493

$$

OKC041-060645-
/O.CON.KTSA.SV.W.0527.000000T0000Z-081106T0645Z/
DELAWARE OK-
1201 AM CST THU NOV 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CST
FOR DELAWARE COUNTY...

AT 1156 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GROVE TO JAY TO LEACH...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TWIN OAKS...
KANSAS AND COLCORD.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3649 9462 3627 9458 3617 9490 3617 9501
      3626 9502 3626 9501 3637 9501 3650 9489
      3667 9483 3667 9462
TIME...MOT...LOC 0601Z 244DEG 44KT 3665 9468 3648 9469
          3623 9493

$$
000 
WWUS54 KTSA 060632
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1232 AM CST THU NOV 6 2008

OKC041-060645-
/O.CON.KTSA.SV.W.0527.000000T0000Z-081106T0645Z/
DELAWARE OK-
1232 AM CST THU NOV 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CST
FOR EASTERN DELAWARE COUNTY...

AT 1231 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 40 MILES NORTHEAST OF JAY TO 32 MILES NORTHEAST OF JAY
TO COLCORD...MOVING NORTHEAST AT 50 MPH.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3667 9462 3649 9462 3627 9458 3617 9490
      3625 9483 3634 9478 3648 9483 3662 9471
TIME...MOT...LOC 0632Z 244DEG 44KT 3682 9425 3665 9427
          3622 9462

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 11:05 PM CST, 36 minutes earlier.

Area forecast discussion, Nov 5, 11:05 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CST WED NOV 5 2008

.DISCUSSION...

.AVIATION...
COLD FRONT AND ASSOCIATED CONVECTION WILL CONTINUE TO PUSH THROUGH
THE FORECAST AREA PRIMARILY DURING THE FIRST 6HRS OF THE UPCOMING
TAF FORECAST CYCLE. A WINDOW OF IFR CONDITIONS IS EXPECTED WITH THE
THUNDERSTORMS WITH IMPACTS ALREADY DIMINISHED FOR KTUL AND KRVS.
CONDITIONS WILL IMPROVE TO VFR AREAWIDE BY MID MORNING.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...07
Hazardous weather outlook, Nov 5, 4:50 PM CST, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CST WED NOV 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CST WED NOV 5 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 8 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED AHEAD OF A DRY LINE
LOCATED ACROSS CENTRAL OKLAHOMA THIS EVENING. THESE STORMS WILL
CONTINUE TO AFFECT MAINLY NORTHEAST OKLAHOMA THROUGH THIS EVENING
AS THEY MOVE NORTHEAST ACROSS THE AREA. MODERATE INSTABILITY AND
STRONG WIND SHEAR WILL SUPPORT SUPERCELL THUNDERSTORM STRUCTURES
WITH THE POTENTIAL FOR TORNADOES...VERY LARGE HAIL...AND DAMAGING
STRAIGHT LINE WIND. MEANWHILE...A COLD FRONT LOCATED ACROSS
CENTRAL KANSAS AND NORTHWEST OKLAHOMA AT 5 PM WILL MOVE EAST INTO
THE AREA LATE THIS EVENING. A LINE OF STRONG TO SEVERE
THUNDERSTORMS WILL ACCOMPANY THE FRONT. DAMAGING WIND WILL BE THE
MAIN THREAT WITH THE SQUALL LINE THAT WILL MOVE THROUGH THE AREA
OVERNIGHT. HAIL UP TO GOLFBALL SIZE IS ALSO POSSIBLE AND A LOW
TORNADO POTENTIAL WILL EXIST WITH THE LINE OF THUNDERSTORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A LINE OF THUNDERSTORMS IS EXPECTED TO EXIT NORTHWEST ARKANSAS
EARLY THURSDAY MORNING AS DRIER AIR SPREADS ACROSS THE REGION FROM
THE WEST BEHIND THE COLD FRONT.

FAIR WEATHER WILL PREVAIL ACROSS THE AREA FRIDAY AND SATURDAY.
ANOTHER STRONG STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS
WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA SUNDAY NIGHT
THROUGH EARLY TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

69

In the hours before

Local storm report, Nov 5, 10:51 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HAIL             N COWETA                35.95N 95.65W
11/05/2008  E0.75 INCH       WAGONER            OK   PUBLIC

            96TH AND 281ST EAST AVE

&&

JDS
Local storm report, Nov 5, 10:53 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HAIL             5 N COWETA              36.02N 95.65W
11/05/2008  E0.75 INCH       WAGONER            OK   PUBLIC

            96TH AND 281ST EAST AVE

&&

JDS
Local storm report, Nov 5, 11:01 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     TSTM WND GST     10 N OKMULGEE           35.77N 95.96W
11/05/2008  E60.00 MPH       OKMULGEE           OK   AMATEUR RADIO

            LARGE TREE ON ROADWAY

1054 PM     HAIL             10 N OKMULGEE           35.77N 95.96W
11/05/2008  E0.75 INCH       OKMULGEE           OK   AMATEUR RADIO

&&

JDS
Local storm report, Nov 5, 11:03 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1103 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TSTM WND GST     INOLA                   36.15N 95.51W
11/05/2008  E70.00 MPH       ROGERS             OK   BROADCAST MEDIA

1058 PM     HAIL             INOLA                   36.15N 95.51W
11/05/2008  E1.75 INCH       ROGERS             OK   BROADCAST MEDIA

&&

JDS
Local storm report, Nov 5, 11:07 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     TSTM WND GST     INOLA                   36.15N 95.51W
11/05/2008  E70.00 MPH       ROGERS             OK   LAW ENFORCEMENT

1103 PM     HAIL             INOLA                   36.15N 95.51W
11/05/2008  E1.00 INCH       ROGERS             OK   LAW ENFORCEMENT

&&

JDS
Special weather statement, Nov 5, 11:21 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CST WED NOV 5 2008

OKZ057-058-063-060545-
CRAIG OK-DELAWARE OK-OTTAWA OK-
1121 PM CST WED NOV 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN DELAWARE...SOUTHEASTERN CRAIG AND OTTAWA

AT 1121 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF VINITA TO 8 MILES SOUTH OF
VINITA...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...CLEORA...BERNICE...MIAMI...
COMMERCE...AFTON...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...
PEORIA...QUAPAW...CARDIN...PICHER...VINITA...PYRAMID CORNERS AND
BLUEJACKET.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
UP TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3670 9463 3652 9502 3652 9521 3674 9525
      3699 9487 3700 9463
TIME...MOT...LOC 0521Z 240DEG 58KT 3669 9515 3655 9512

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 6:11 PM CSTSpecial Weather StatementTSACreek34 min
Nov 5, 6:24 PM CSTSpecial Weather StatementTSAWashington36 min
Nov 5, 6:31 PM CSTSevere Thunderstorm WarningTSANowata, Rogers59 min
Nov 5, 6:39 PM CSTSpecial Weather StatementTSACreek36 min
Nov 5, 6:50 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee55 min
Nov 5, 7:09 PM CSTSpecial Weather StatementTSAOsage36 min
Nov 5, 7:25 PM CSTSpecial Weather StatementTSACraig35 min
Nov 5, 7:31 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee59 min
Nov 5, 7:41 PM CSTSpecial Weather StatementTSATulsa34 min
Nov 5, 7:47 PM CSTAreal Flood AdvisoryTSAPawnee118 min
Nov 5, 7:56 PM CSTSpecial Weather StatementTSAOkfuskee34 min
Nov 5, 8:04 PM CSTFlash Flood WarningTSAPawnee5 hr
Nov 5, 8:05 PM CSTSpecial Weather StatementTSARogers, Tulsa25 min
Nov 5, 8:15 PM CSTTornado WarningTSAOsage35 min
Nov 5, 8:36 PM CSTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington54 min
Nov 5, 8:43 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa47 min
Nov 5, 9:00 PM CSTSevere Thunderstorm WarningTSANowata, Rogers, Washington45 min
Nov 5, 9:10 PM CSTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington53 min
Nov 5, 9:29 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee61 min
Nov 5, 9:38 PM CSTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Washington112 min
Nov 5, 9:46 PM CSTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa50 min
Nov 5, 9:59 PM CSTSpecial Weather StatementTSACraig31 min
Nov 5, 10:11 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee34 min
Nov 5, 10:15 PM CSTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner42 min
Nov 5, 10:33 PM CSTSpecial Weather StatementTSACraig27 min
Nov 5, 10:35 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee55 min
Nov 5, 10:48 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner57 min
Nov 5, 11:09 PM CSTSevere Thunderstorm WarningTSAMuskogee, Wagoner36 min
Nov 5, 11:21 PM CSTSpecial Weather StatementTSACraig, Ottawa24 min
Nov 5, 11:29 PM CSTAreal Flood AdvisoryTSAOttawa91 min
Nov 5, 11:35 PM CSTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner40 min
Nov 6, 12:15 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware60 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.